# SDR SWAA2025072187471

- Difficulty date: July 1, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF HAS AREAS OF PULLED STRANDS.  PASSENGER CABIN FLOOR PANEL 241DF HAD AREAS OF PULLED STRANDS REPAIRED IAW SRM 53-00-50-2R-0.
